# SDR AALA202202141939

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737*
- Aircraft serial: 33341
- Aircraft time: 15,311 hours, 6,278 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Part number: 90G183
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT INDICATION FOR SYSTEM B FLIGHT CONTROLS, FLIGHT RETURNED TO FIELD. INTERMITTENT FAULT PER TROUBLESHOOTING IAW FIM 27-21-00-810-814; REPLACED SYSTEM B LOW PRESSURE SWITCH WITH NEW IAW AMM 27-09-61 AS PRECAUTION, LEAK AND OPS CHECK GOOD.
